# SDR SWAA2021091499364

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 RBL 6 AIR CONDITION KEEL BEAM ; 2021-342121 / [01] REPLACED SUPPORT BRACKET BODY STATION 540 RBL 6 AIR CONDITION KEEL BEAM IAW B737-700 SRM 51-40-02; AND 51-10-02; [02] REPLACED SUPPORT BRACKET BODY STATION 540 RBL 6 AIR CONDITION KEEL BEAM IAW B737-700 SRM 51-40-02; AND 51-10-02; [03] CERTIFIED WORK PERFORMED.
